# SDR CALA2014022590454

- Difficulty date: February 23, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 75,358 hours, 27,645 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fastener
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

06 JAN MCO CFQ LIGHTING STRIKE AT STATION 293.5 ON STRINGER 24L.  AFTER CHECKING FOUND DAMAGE TO BE ON THE LT SIDE OF THE AIRCRAFT PLACED ON DEFERRAL.  REMOVED DAMAGED FASTENER & INSTALLED BLIND FASTENER IAW MM 53-30-95.  RECHECK AT NEXT C CHECK & REPLACE WITH SOLID FASTENER AT HMV.  REPAIRED LIGHTNING STRIKE AT BS 293.5 STRINGER 24L.  INSTALLED SOLID RIVET REPAIR IAW 757SRM 53-00-01 FIG 201 REPAIR 6 SEC II.  HFEC IAW 757 NTM PART 6 51-00-16 NO DEFECTS NOTED.
